zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Finite iterative solutions to a class of complex matrix equations with conjugate and transpose of the unknowns. (English) Zbl 1205.15027
Summary: This paper is concerned with a class of complex matrix equations, in which there exist the conjugate and the transpose of the unknown matrices. The considered matrix equation includes some previously investigated matrix equations as its special cases. An iterative algorithm is presented for solving this class of matrix equations. When the matrix equation is consistent, a solution can be obtained within finite iteration steps for any initial values in the absence of round-off errors. A numerical example is given to illustrate the effectiveness of the proposed method.

15A24Matrix equations and identities
Full Text: DOI
[1] Bevis, J. H.; Hall, F. J.; Hartwing, R. E.: Consimilarity and the matrix equation AX{}-XB=C, , 51-64 (1987) · Zbl 0655.15012
[2] Horn, R. A.; Johnson, C. R.: Matrix analysis, (1990) · Zbl 0704.15002
[3] Huang, L.: Consimilarity of quaternion matrices and complex matrices, Linear algebra and its applications 331, 21-30 (2001) · Zbl 0982.15019 · doi:10.1016/S0024-3795(01)00266-X
[4] Jiang, T.; Cheng, X.; Chen, L.: An algebraic relation between consimilarity and similarity of complex matrices and its applications, Journal of physics A (Mathematical and general) 39, 9215-9222 (2006) · Zbl 1106.15008 · doi:10.1088/0305-4470/39/29/014
[5] Bevis, J. H.; Hall, F. J.; Hartwig, R. E.: The matrix equation AX{}-XB=C and its special cases, SIAM journal on matrix analysis and applications 9, No. 3, 348-359 (1988) · Zbl 0655.15013 · doi:10.1137/0609029
[6] Jiang, T.; Wei, M.: On solutions of the matrix equations X-AXB=C and X-AX{}B=C, Linear algebra and its application 367, 225-233 (2003) · Zbl 1019.15002 · doi:10.1016/S0024-3795(02)00633-X
[7] Wu, A. G.; Duan, G. R.; Yu, H. H.: On solutions of XF-AX=C and XF-AX{}=C, Applied mathematics and computation 182, No. 2, 932-941 (2006) · Zbl 1112.15018
[8] Wu, A. G.; Wang, H. Q.; Duan, G. R.: On matrix equations X-AXF=C and X-AX{}F=C, Journal of computational and applied mathematics 230, 690-698 (2009) · Zbl 05580666
[9] Wu, A. G.; Fu, Y. M.; Duan, G. R.: On solutions of matrix equations V-AVF=BW and V-AV{}F=BW, Mathematical and computer modelling 47, No. 11--12, 1181-1197 (2008) · Zbl 1145.15302 · doi:10.1016/j.mcm.2007.06.024
[10] Wu, A. G.; Feng, G.; Hu, J.; Duan, G. R.: Closed-form solutions to the nonhomogeneous yakubovich-conjugate matrix equation, Applied mathematics and computation 214, 442-450 (2009) · Zbl 1176.15021 · doi:10.1016/j.amc.2009.04.011
[11] Wu, A. G.; Feng, G.; Duan, G. R.; Wu, W. J.: Closed-form solutions to Sylvester-conjugate matrix equations, Computers and mathematics with applications 60, No. 1, 95-111 (2010) · Zbl 1198.15013 · doi:10.1016/j.camwa.2010.04.035
[12] Ding, F.; Chen, T.: Gradient based iterative algorithms for solving a class of matrix equations, IEEE transactions on automatic control 50, No. 8, 1216-1221 (2005)
[13] Ding, F.; Chen, T.: Performance analysis of multi-innovation gradient type identification methods, Automatica 43, 1-14 (2007) · Zbl 1140.93488 · doi:10.1016/j.automatica.2006.07.024
[14] Ding, F.; Liu, P. X.; Ding, J.: Iterative solutions of the generalized Sylvester matrix equations by using the hierarchical identification principle, Applied mathematics and computation 197, 41-50 (2008) · Zbl 1143.65035 · doi:10.1016/j.amc.2007.07.040
[15] Ding, F.; Chen, T.: Hierarchical least squares identification methods for multivariable systems, IEEE transactions on automatic control 50, No. 3, 397-402 (2005)
[16] Wu, A. G.; Zeng, X.; Duan, G. R.; Wu, W. J.: Iterative solutions to the extended Sylvester-conjugate matrix equations, Applied mathematics and computation (2010) · Zbl 1223.65032
[17] Zhou, B.; Duan, G. R.; Li, Z. Y.: Gradient based iterative algorithm for solving coupled matrix equations, Systems control letters 58, 327-333 (2009) · Zbl 1159.93323 · doi:10.1016/j.sysconle.2008.12.004
[18] Wang, M.; Feng, Y.: An iterative algorithm for solving a class of matrix equations, Journal of control theory and applications 7, No. 1, 68-72 (2009)
[19] Hou, J. J.; Peng, Z. Y.; Zhang, X. L.: An iterative method for the least squares symmetric solution of matrix equation AXB=C, Numerical algorithms 42, 181-192 (2006) · Zbl 1122.65038 · doi:10.1007/s11075-006-9037-3
[20] Peng, Z. Y.: An iterative method for the least squares symmetric solution of the linear matrix equation AXB=C, Applied mathematics and computation 170, 711-723 (2005) · Zbl 1081.65039 · doi:10.1016/j.amc.2004.12.032
[21] Wang, M.; Cheng, X.; Wei, M.: Iterative algorithms for solving the matrix equation AXB+CXTD=E, Applied mathematics and computation 187, No. 2, 622-629 (2007) · Zbl 1121.65048 · doi:10.1016/j.amc.2006.08.169
[22] Piao, F.; Zhang, Q.; Wang, Z.: The solution to matrix equation AX+XTC=B, Journal of the franklin institute 344, No. 8, 1056-1062 (2007) · Zbl 1171.15015 · doi:10.1016/j.jfranklin.2007.05.002
[23] Zhang, X.: Matrix analysis and applications, (2004)